# SDR DALA2016122710083

- Difficulty date: December 26, 2016
- Submitted: December 27, 2016
- Operation: Air carrier
- Aircraft: N920DL
- Make and model: Doug MD-88
- Aircraft serial: 49644
- Aircraft time: 74,774 hours, 56,339 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CARGO BAY CORRODED ON PREVIOUS REPAIR SPACER AT LOWER DOOR JAMB.  PREVIOUS REPAIR SPACER WAS REPLACED IAW SRM 53-05 FIG. 123.
